A Range of the Multidimensional Permanent on (0, 1)-Matrices

I. M. Evseev, A. E. Guterman

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

In this paper we consider the multidimensional matrices of zeros and ones. Certain estimates for consecutive values of the permanent function on such matrices are known. We investigate new values of the permanent function appearing while the dimension increases. Using these investigations, we obtain new estimates for consecutive values of the permanent and show that for a series of matrix parameters they are better than the estimates known previously.

Original languageEnglish
Title of host publicationSemigroups, Algebras and Operator Theory - ICSAOT 2022
EditorsA.A. Ambily, V.B. Kiran Kumar
PublisherSpringer
Pages127-147
Number of pages21
ISBN (Print)9789819963485
DOIs
StatePublished - 2023
Externally publishedYes
EventInternational Conference on Semigroup, Algebras, and Operator Theory, ICSAOT 2022 - Cochin, India
Duration: 28 Mar 202231 Mar 2022

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume436
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceInternational Conference on Semigroup, Algebras, and Operator Theory, ICSAOT 2022
Country/TerritoryIndia
CityCochin
Period28/03/2231/03/22

Bibliographical note

Publisher Copyright:
© The Author(s), under exclusive license to Springer Nature Singapore Pte Ltd. 2023.

Keywords

  • (0, 1)-matrices
  • Multidimensional matrices
  • Permanent

Fingerprint

Dive into the research topics of 'A Range of the Multidimensional Permanent on (0, 1)-Matrices'. Together they form a unique fingerprint.

Cite this